Alert archive / Illinois / Wind Advisories in 2008

Wind Advisory 8, NWS Chicago, IL

October 25, 200816 counties in Illinois; 5 counties in Indiana

NWS Chicago, IL issued this wind advisory at Oct 25, 2008, 4:18 AM CDT for 16 counties in Illinois; 5 counties in Indiana. It took effect at Oct 26, 2008, 7:00 AM CDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Oct 25, 2008, 4:18 AM CDT (09:18 UTC)
In effect from
Oct 26, 2008, 7:00 AM CDT
Expired
Oct 26, 2008, 7:59 PM CDT
In force
13 hr
Issued by
NWS Chicago, IL
All 21 counties

Boone County, IL, DeKalb County, IL, DuPage County, IL, Ford County, IL, Grundy County, IL, Iroquois County, IL, Kane County, IL, Kankakee County, IL, Kendall County, IL, Lake County, IL, LaSalle County, IL, Lee County, IL, Livingston County, IL, McHenry County, IL, Ogle County, IL, Winnebago County, IL, Benton County, IN, Jasper County, IN, Lake County, IN, Newton County, IN, Porter County, IN

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 9.3 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2008-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2008-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
910 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KLOT 250918
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
418 AM CDT SAT OCT 25 2008

...A WIND ADVISORY HAS BEEN ISSUED FOR NORTHERN ILLINOIS AND
NORTHWEST INDIANA FOR SUNDAY AND SUNDAY EVENING...

.A SIGNIFICANT CHANGE IN THE UPPER LEVEL WIND FLOW ACROSS NORTH
AMERICA WILL RESULT IN THE FIRST STRONG SURGE OF POLAR AIR THIS
FALL SEASON. THE DRIVING FORCE BEHIND THIS CHANGE IS AN AREA OF
STRONG MID AND UPPER LEVEL WINDS THAT WILL BE DIGGING FROM WESTERN
AND CENTRAL CANADA...SOUTHEASTWARD ACROSS THE WESTERN GREAT LAKES
BY SUNDAY. AS THIS TRANSITION TO POLAR AIR TAKES PLACE...WEST
WINDS WILL BE INCREASING TO 25 TO 35 MPH BY EARLY SUNDAY...WITH
GUSTS TO AROUND 50 MPH AT TIMES. WINDS SHOULD SLOWLY SUBSIDE SUNDAY
EVENING.

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
251730-
/O.NEW.KLOT.WI.Y.0008.081026T1200Z-081027T0000Z/
WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DUPAGE-COOK-
LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD-
LAKE IN-PORTER-NEWTON-JASPER-BENTON-
INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN...
OREGON...DIXON...DEKALB...AURORA...CHICAGO...OTTAWA...OSWEGO...
MORRIS...JOLIET...KANKAKEE...PONTIAC...WATSEKA...PAXTON...GARY...
VALPARAISO...MOROCCO...RENSSELAER...FOWLER
418 AM CDT SAT OCT 25 2008 /518 AM EDT SAT OCT 25 2008/

...WIND ADVISORY IN EFFECT FROM 7 AM CDT /8 AM EDT/ TO 7 PM CDT
/8 PM EDT/ SUNDAY...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM CDT /8 AM EDT/ TO 7 PM
CDT /8 PM EDT/ SUNDAY. 

WEST WINDS OF 25 TO 35 MPH WILL ACCOMPANY A TRANSITION INTO A POLAR
AIR MASS SUNDAY AND SUNDAY EVENING. FROM SUNDAY MORNING THROUGH
THE LATE AFTERNOON HOURS...THESE WINDS WILL OCCASIONALLY BE
GUSTING TO AROUND 50 MPH.

A WIND ADVISORY MEANS THAT EITHER SUSTAINED WINDS OF 30 TO 39 MPH
ARE EXPECTED TO LAST AT LEAST AN HOUR...OR THAT WINDS WILL GUST
TO BETWEEN 45 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

MERZLOCK
7 follow-up statements
000 
WWUS73 KLOT 251625
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1125 AM CDT SAT OCT 25 2008

...A WIND ADVISORY HAS BEEN ISSUED FOR NORTHERN ILLINOIS AND
NORTHWEST INDIANA FOR SUNDAY AND SUNDAY EVENING...

.A SHARP COLD FRONT WILL BRING SIGNIFICANT CHANGE TO OUR WEATHER
WITH THE FIRST STRONG SURGE OF POLAR AIR OF THIS FALL SEASON
ARRIVING SUNDAY. THE DRIVING FORCE BEHIND THIS CHANGE IS AN AREA
OF STRONG MID AND UPPER LEVEL WINDS THAT WILL BE DIGGING
SOUTHEAST FROM WESTERN AND CENTRAL CANADA...ACROSS THE WESTERN
GREAT LAKES. AS THIS TRANSITION TO POLAR AIR TAKES PLACE...WEST
WINDS WILL BE INCREASING TO 25 TO 35 MPH BY EARLY SUNDAY...WITH
GUSTS TO AROUND 50 MPH AT TIMES. WINDS SHOULD SLOWLY SUBSIDE
SUNDAY EVENING.

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
252200-
/O.CON.KLOT.WI.Y.0008.081026T1200Z-081027T0000Z/
WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DUPAGE-COOK-
LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD-
LAKE IN-PORTER-NEWTON-JASPER-BENTON-
INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN...
OREGON...DIXON...DEKALB...AURORA...CHICAGO...OTTAWA...OSWEGO...
MORRIS...JOLIET...KANKAKEE...PONTIAC...WATSEKA...PAXTON...GARY...
VALPARAISO...MOROCCO...RENSSELAER...FOWLER
1125 AM CDT SAT OCT 25 2008 /1225 PM EDT SAT OCT 25 2008/

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM CDT /8 AM EDT/ TO
7 PM CDT /8 PM EDT/ SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM CDT /8 AM EDT/ TO
7 PM CDT /8 PM EDT/ SUNDAY. 

WEST WINDS OF 25 TO 35 MPH WILL ACCOMPANY A TRANSITION INTO A
POLAR AIR MASS SUNDAY AND SUNDAY EVENING. FROM SUNDAY MORNING
THROUGH THE LATE AFTERNOON HOURS...THESE WINDS WILL OCCASIONALLY
BE GUSTING TO AROUND 50 MPH.

A WIND ADVISORY MEANS THAT EITHER SUSTAINED WINDS OF 30 TO 39 MPH
ARE EXPECTED TO LAST AT LEAST AN HOUR...OR THAT WINDS WILL GUST
TO BETWEEN 45 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

RATZER
000 
WWUS73 KLOT 252041
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
341 PM CDT SAT OCT 25 2008

...A WIND ADVISORY IS IN EFFECT FOR NORTHERN ILLINOIS AND
NORTHWEST INDIANA FOR SUNDAY AND SUNDAY EVENING...

.A STRONG COLD FRONT WILL BRING THE FIRST STRONG SURGE OF COLDER
AIR TO THE REGION SUNDAY...DRIVEN BY AN AREA OF STRONG MID AND
UPPER LEVEL WINDS WHICH WILL DIG SOUTHEAST INTO THE WESTERN GREAT
LAKES REGION. AS THE TRANSITION TO COLDER AIR OCCURS BEHIND THE
COLD FRONT SUNDAY...WEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH
GUSTS APPROACHING 50 MPH AT TIMES. WINDS SHOULD SLOWLY DIMINISH
SUNDAY EVENING...THOUGH WINDY CONDITIONS WILL LINGER INTO MONDAY.


ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
260445-
/O.CON.KLOT.WI.Y.0008.081026T1200Z-081027T0000Z/
WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DUPAGE-COOK-
LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD-
LAKE IN-PORTER-NEWTON-JASPER-BENTON-
INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN...
OREGON...DIXON...DEKALB...AURORA...CHICAGO...OTTAWA...OSWEGO...
MORRIS...JOLIET...KANKAKEE...PONTIAC...WATSEKA...PAXTON...GARY...
VALPARAISO...MOROCCO...RENSSELAER...FOWLER
341 PM CDT SAT OCT 25 2008 /441 PM EDT SAT OCT 25 2008/

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM CDT /8 AM EDT/ TO
7 PM CDT /8 PM EDT/ SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM CDT /8 AM EDT/ TO
7 PM CDT /8 PM EDT/ SUNDAY. 

WEST WINDS OF 25 TO 35 MPH WILL ACCOMPANY A TRANSITION INTO COLDER
WEATHER SUNDAY AND SUNDAY EVENING. FROM SUNDAY MORNING THROUGH THE
LATE AFTERNOON HOURS...THESE WINDS WILL OCCASIONALLY BE GUSTING TO
AROUND 50 MPH.

A WIND ADVISORY MEANS THAT EITHER SUSTAINED WINDS OF 30 TO 39 MPH
ARE EXPECTED TO LAST AT LEAST AN HOUR...OR THAT WINDS WILL GUST
TO BETWEEN 45 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

RATZER
000 
WWUS73 KLOT 260138
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
838 PM CDT SAT OCT 25 2008

...A WIND ADVISORY IS IN EFFECT FOR NORTHERN ILLINOIS AND
NORTHWEST INDIANA FOR SUNDAY AND SUNDAY EVENING...

.A STRONG COLD FRONT WILL BRING THE FIRST STRONG SURGE OF COLDER
AIR TO THE REGION SUNDAY...DRIVEN BY AN AREA OF STRONG MID AND
UPPER LEVEL WINDS WHICH WILL DIG SOUTHEAST INTO THE WESTERN GREAT
LAKES REGION. AS THE TRANSITION TO COLDER AIR OCCURS BEHIND THE
COLD FRONT SUNDAY...WEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH
GUSTS APPROACHING 50 MPH AT TIMES. WINDS SHOULD SLOWLY DIMINISH
SUNDAY EVENING...THOUGH WINDY CONDITIONS WILL LINGER INTO MONDAY.

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
260945-
/O.EXT.KLOT.WI.Y.0008.081026T1200Z-081027T0300Z/
WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DUPAGE-COOK-
LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD-
LAKE IN-PORTER-NEWTON-JASPER-BENTON-
INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN...
OREGON...DIXON...DEKALB...AURORA...CHICAGO...OTTAWA...OSWEGO...
MORRIS...JOLIET...KANKAKEE...PONTIAC...WATSEKA...PAXTON...GARY...
VALPARAISO...MOROCCO...RENSSELAER...FOWLER
838 PM CDT SAT OCT 25 2008 /938 PM EDT SAT OCT 25 2008/

...WIND ADVISORY NOW IN EFFECT FROM 7 AM CDT /8 AM EDT/ TO 10 PM
CDT /11 PM EDT/ SUNDAY...

THE WIND ADVISORY IS NOW IN EFFECT FROM 7 AM CDT /8 AM EDT/ TO
10 PM CDT /11 PM EDT/ SUNDAY. 

WEST WINDS OF 25 TO 35 MPH WILL ACCOMPANY A TRANSITION INTO
COLDER WEATHER SUNDAY AND SUNDAY EVENING. FROM SUNDAY MORNING
THROUGH THE EARLY EVENING HOURS...THESE WINDS WILL OCCASIONALLY
BE GUSTING TO 45 TO 50 MPH.

A WIND ADVISORY MEANS THAT EITHER SUSTAINED WINDS OF 30 TO 39 MPH
ARE EXPECTED TO LAST AT LEAST AN HOUR...OR THAT WINDS WILL GUST
TO BETWEEN 45 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

MARSILI
000 
WWUS73 KLOT 260857
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
357 AM CDT SUN OCT 26 2008

...A WIND ADVISORY IS IN EFFECT FOR NORTHERN ILLINOIS AND
NORTHWEST INDIANA FOR SUNDAY AND SUNDAY EVENING...

.A COLD FRONT WILL BRING THE FALLS FIRST STRONG SURGE OF COLDER
AIR TO THE REGION TODAY...DRIVEN BY AN AREA OF STRONG MID AND
UPPER LEVEL WINDS WHICH WILL DIG SOUTHEAST INTO THE WESTERN GREAT
LAKES REGION. AS THE TRANSITION TO COLDER AIR OCCURS BEHIND THE
COLD FRONT LATE THIS MORNING AND THIS AFTERNOON...WEST WINDS WILL
INCREASE TO 20 TO 30 MPH WITH GUSTS TO 45 MPH AT TIMES. WINDS
SHOULD SLOWLY DIMINISH SUNDAY EVENING...THOUGH WINDY CONDITIONS
WILL LINGER INTO MONDAY.

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
261700-
/O.CON.KLOT.WI.Y.0008.081026T1200Z-081027T0300Z/
WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DUPAGE-COOK-
LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD-
LAKE IN-PORTER-NEWTON-JASPER-BENTON-
INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN...
OREGON...DIXON...DEKALB...AURORA...CHICAGO...OTTAWA...OSWEGO...
MORRIS...JOLIET...KANKAKEE...PONTIAC...WATSEKA...PAXTON...GARY...
VALPARAISO...MOROCCO...RENSSELAER...FOWLER
357 AM CDT SUN OCT 26 2008 /457 AM EDT SUN OCT 26 2008/

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM CDT /8 AM EDT/ THIS
MORNING TO 10 PM CDT /11 PM EDT/ THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM CDT /8 AM EDT/ THIS
MORNING TO 10 PM CDT /11 PM EDT/ THIS EVENING. 

WEST WINDS OF 20 TO 30 MPH WILL ACCOMPANY A TRANSITION INTO
COLDER WEATHER TODAY AND TONIGHT. FROM SUNDAY MORNING THROUGH THE
EARLY EVENING HOURS...THESE WINDS WILL OCCASIONALLY BE GUSTING TO
45 MPH.

A WIND ADVISORY MEANS THAT EITHER SUSTAINED WINDS OF 30 TO 39 MPH
ARE EXPECTED TO LAST AT LEAST AN HOUR...OR THAT WINDS WILL GUST
TO BETWEEN 45 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

MERZLOCK
000 
WWUS73 KLOT 261717
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1217 PM CDT SUN OCT 26 2008

...A WIND ADVISORY IS IN EFFECT FOR NORTHERN ILLINOIS AND
NORTHWEST INDIANA FOR SUNDAY AND SUNDAY EVENING...

.WEST WINDS OF 20 TO 30 MPH...WITH GUSTS TO 45 MPH AT TIMES...CAN
BE EXPECTED ACROSS NORTHERN ILLINOIS AND NORTHWEST INDIANA AS COLD
AIR SPREADS ACROSS THE AREA BEHIND A STRONG COLD FRONT THIS
AFTERNOON AND EVENING. WINDS WILL SLOWLY DIMINISH THIS
EVENING...THOUGH WINDY CONDITIONS WILL LINGER INTO MONDAY.

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
262300-
/O.CON.KLOT.WI.Y.0008.000000T0000Z-081027T0300Z/
WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DUPAGE-COOK-
LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD-
LAKE IN-PORTER-NEWTON-JASPER-BENTON-
INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN...
OREGON...DIXON...DEKALB...AURORA...CHICAGO...OTTAWA...OSWEGO...
MORRIS...JOLIET...KANKAKEE...PONTIAC...WATSEKA...PAXTON...GARY...
VALPARAISO...MOROCCO...RENSSELAER...FOWLER
1217 PM CDT SUN OCT 26 2008 /117 PM EDT SUN OCT 26 2008/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT /11 PM EDT/
THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT /11 PM EDT/
THIS EVENING. 

WEST WINDS OF 20 TO 30 MPH WILL ACCOMPANY A TRANSITION TO COLDER
WEATHER THIS AFTERNOON AND EARLY EVENING. WINDS WILL OCCASIONALLY
GUST AS HIGH AS 45 MPH BEFORE DIMINISHING AFTER SUNSET.

A WIND ADVISORY MEANS THAT EITHER SUSTAINED WINDS OF 30 TO 39 MPH
ARE EXPECTED TO LAST AT LEAST AN HOUR...OR THAT WINDS WILL GUST TO
BETWEEN 45 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

RATZER
000 
WWUS73 KLOT 262050
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
350 PM CDT SUN OCT 26 2008

...A WIND ADVISORY REMAINS IN EFFECT THROUGH 10 PM CDT FOR
NORTHERN ILLINOIS AND NORTHWEST INDIANA...

...A FREEZE WARNING IS IN EFFECT FROM 1 AM CDT TO 9 AM CDT MONDAY
FOR PORTIONS OF NORTHERN ILLINOIS AND NORTHWEST INDIANA AWAY FROM
CHICAGO...

.WESTERLY WINDS OF 25 TO 30 MPH...GUSTING AS HIGH AS 50 MPH AT
TIMES...CAN BE EXPECTED ACROSS NORTHERN ILLINOIS AND NORTHWEST
INDIANA THROUGH MID EVENING. WINDS WILL SLOWLY DIMINISH BY LATE
EVENING...THOUGH WINDY CONDITIONS WILL CONTINUE OVERNIGHT AND
INTO MONDAY. THESE STRONG WINDS ARE OCCURRING IN CONJUNCTION WITH
THE ARRIVAL OF SIGNIFICANTLY COLDER AIR IN THE WAKE OF A COLD
FRONT WHICH PASSED EARLIER TODAY. TEMPERATURES OVERNIGHT ARE
EXPECTED TO FALL TO OR SLIGHTLY BELOW FREEZING OVER PARTS OF THE
AREA...MAINLY AWAY FROM THE HIGHLY URBANIZED CENTER OF CHICAGO. 

ILZ003>005-008-010>012-019>021-032-033-039-INZ019-270500-
/O.NEW.KLOT.FZ.W.0002.081027T0600Z-081027T1400Z/
/O.CON.KLOT.WI.Y.0008.000000T0000Z-081027T0300Z/
WINNEBAGO-BOONE-MCHENRY-OGLE-LEE-DE KALB-KANE-LA SALLE-KENDALL-
GRUNDY-LIVINGSTON-IROQUOIS-FORD-BENTON-
INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...OREGON...DIXON...
DEKALB...AURORA...OTTAWA...OSWEGO...MORRIS...PONTIAC...WATSEKA...
PAXTON...FOWLER
350 PM CDT SUN OCT 26 2008 /450 PM EDT SUN OCT 26 2008/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT /11 PM EDT/
THIS EVENING...
...FREEZE WARNING IN EFFECT FROM 1 AM CDT /2 AM EDT/ TO 9 AM CDT
/10 AM EDT/ MONDAY...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM CDT /2 AM EDT/ TO 9 AM CDT
/10 AM EDT/ MONDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM
CDT /11 PM EDT/ THIS EVENING. 

WEST WINDS OF 20 TO 30 MPH WILL ACCOMPANY A TRANSITION TO COLDER
WEATHER THIS EVENING. WINDS WILL OCCASIONALLY GUST AS HIGH AS 50
MPH THROUGH MID EVENING BEFORE DIMINISHING.

TEMPERATURES WILL FALL TO OR SLIGHTLY BELOW FREEZING OVERNIGHT
ACROSS PORTIONS OF NORTHERN ILLINOIS AND NORTHWEST INDIANA AWAY
FROM THE CORE OF THE CHICAGO METROPOLITAN AREA. FREEZING
TEMPERATURES ARE LIKELY BY MONDAY MORNING MAINLY WEST AND SOUTH OF
A LINE FROM ROUGHLY MCHENRY...TO MORRIS...TO WATSEKA ILLINOIS AND
FOWLER INDIANA.

A WIND ADVISORY MEANS THAT EITHER SUSTAINED WINDS OF 30 TO 39 MPH
ARE EXPECTED TO LAST AT LEAST AN HOUR...OR THAT WINDS WILL GUST
TO BETWEEN 45 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

ILZ006-013-014-022-023-INZ001-002-010-011-270300-
/O.CON.KLOT.WI.Y.0008.000000T0000Z-081027T0300Z/
LAKE IL-DUPAGE-COOK-WILL-KANKAKEE-LAKE IN-PORTER-NEWTON-JASPER-
INCLUDING THE CITIES OF...WAUKEGAN...CHICAGO...JOLIET...
KANKAKEE...GARY...VALPARAISO...MOROCCO...RENSSELAER
350 PM CDT SUN OCT 26 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. 

WEST WINDS OF 20 TO 30 MPH WILL ACCOMPANY A TRANSITION TO COLDER
WEATHER THIS AFTERNOON AND EARLY EVENING. WINDS WILL OCCASIONALLY
GUST AS HIGH AS 45 MPH BEFORE DIMINISHING AFTER SUNSET.

A WIND ADVISORY MEANS THAT EITHER SUSTAINED WINDS OF 30 TO 39 MPH
ARE EXPECTED TO LAST AT LEAST AN HOUR...OR THAT WINDS WILL GUST
TO BETWEEN 45 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

RATZER
000 
WWUS73 KLOT 270059
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
759 PM CDT SUN OCT 26 2008

.WEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE
THROUGH THE EVENING HOURS. TEMPERATURES OVERNIGHT ARE EXPECTED TO
FALL TO OR SLIGHTLY BELOW FREEZING OVER PARTS OF THE AREA...MAINLY
AWAY FROM THE HIGHLY URBANIZED CENTER OF CHICAGO.

ILZ003>005-008-010>012-019>021-032-033-039-INZ019-270900-
/O.CAN.KLOT.WI.Y.0008.000000T0000Z-081027T0300Z/
/O.CON.KLOT.FZ.W.0002.081027T0600Z-081027T1400Z/
WINNEBAGO-BOONE-MCHENRY-OGLE-LEE-DE KALB-KANE-LA SALLE-KENDALL-
GRUNDY-LIVINGSTON-IROQUOIS-FORD-BENTON-
INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...OREGON...DIXON...
DEKALB...AURORA...OTTAWA...OSWEGO...MORRIS...PONTIAC...WATSEKA...
PAXTON...FOWLER
759 PM CDT SUN OCT 26 2008 /859 PM EDT SUN OCT 26 2008/

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM CDT /2 AM EDT/ TO
9 AM CDT /10 AM EDT/ MONDAY...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CANCELLED THE WIND
ADVISORY. A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM CDT /2 AM
EDT/ TO 9 AM CDT /10 AM EDT/ MONDAY. 

WEST WINDS HAVE FALLEN BELOW ADVISORY CRITERIA. THEREFORE...THE
WIND ADVISORY HAS BEEN CANCELLED. HOWEVER...WEST WINDS GUSTING TO
35 MPH CAN BE EXPECTED TO CONTINUE THROUGH THE REMAINDER OF THE
EVENING. 

TEMPERATURES WILL FALL TO OR SLIGHTLY BELOW FREEZING OVERNIGHT
ACROSS PORTIONS OF NORTHERN ILLINOIS AND NORTHWEST INDIANA AWAY
FROM THE CORE OF THE CHICAGO METROPOLITAN AREA. FREEZING
TEMPERATURES ARE LIKELY BY MONDAY MORNING MAINLY WEST AND SOUTH
OF A LINE FROM ROUGHLY MCHENRY...TO MORRIS...TO WATSEKA ILLINOIS
AND FOWLER INDIANA.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

ILZ006-013-014-022-023-INZ001-002-010-011-270200-
/O.CAN.KLOT.WI.Y.0008.000000T0000Z-081027T0300Z/
LAKE IL-DUPAGE-COOK-WILL-KANKAKEE-LAKE IN-PORTER-NEWTON-JASPER-
INCLUDING THE CITIES OF...WAUKEGAN...CHICAGO...JOLIET...
KANKAKEE...GARY...VALPARAISO...MOROCCO...RENSSELAER
759 PM CDT SUN OCT 26 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CANCELLED THE WIND
ADVISORY. 

WEST WINDS HAVE FALLEN BELOW ADVISORY CRITERIA. THEREFORE...THE
WIND ADVISORY HAS BEEN CANCELLED. HOWEVER...WEST WINDS GUSTING TO
35 MPH CAN BE EXPECTED TO CONTINUE THROUGH THE REMAINDER OF THE
EVENING. 

$$

MARSILI

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this wind advisory went out at Oct 25, 4:05 AM CDT, 13 minutes earlier.

Area forecast discussion, Oct 25, 4:05 AM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
405 AM CDT SAT OCT 25 2008

.DISCUSSION...
330 AM CDT

SATLT AND RADAR LOOPS SHOW CIRCUALTION ASSD WITH EJECTING UPR LOW
CENTER ACCELERATING EWD ALONG IL/WI STA LN. LIGHT WRAP AROUND PCPN
STILL SHOWING UP OVR NWRN IL WILL CONTINUE TO ROTATE EWD ACROSS
NRN IL ERLY THIS MRNG...BUT SHOULD LIFT OUT OF THE RGN COMPLETELY
ARND SUNRISE...OR SHORTLY THEREAFTER. 00Z MODEL RUNS SHOW MOISTURE
FIELD ASSD WITH WEAKENING AND EJECTING LOW CLEARING E OF FA ARND
18Z SO WILL KEEP PARTLY SUNNY GOING FOR AFTN FCST. LOW WILL
CONTINUE TO WASH OUT AS IT HEADS OFF ACROSS LWR GRTLKS THIS MRNG
IN RESPONSE TO HIGH ENERGY UPSTREAM KICKER NOW MOVING ACROSS WRN
CANADA. 00Z H3 ANALYSIS SHOWED 215 KT JET MAX OVR SRN BC AND WATER
VAPOR IMAGERY ALSO SHOWS W COAST UPR LVL RIDGING QUICKLY BREAKING
DOWN AS THIS ENERGY DIGS ESEWD.

BY TNGT...JET FEATURE IS FCST TO BE DIGGING ACROSS NRN
PLAINS...CARRYING A SERIES OF HIGHLY SHEARED IMPULSES SEWD ALG
CANADIAN BORDER...EVENTUALLY CARVING OUT A DEEP MID/UPR LVL TROF
FROM CNTRL CANADA ACROSS THE WRN GRTLKS. MOMENTUM RESULTING FROM
THIS COMBINATION OF MODEST COLD ADVECTION LATE TNGT...AND
STRENGTHENING NWLY FLOW IN MID/UPR LVLS WILL LIKELY LEAD TO
ELEVATED SFC WINDS LATE TNGT /DURG PRE DAWN HRS/. STRONG CAA
BEGINS IN EARNEST ON SUNDAY AS H5 HGTS DROP TO NR 5340 M BY 00Z
MON...WITH THKNS DOWN TO 5250 AND H85 TEMPS LWR TO -7 C.
THERFORE...AFTER INITIAL DIURNAL BOOST IN TEMPS SUN MRNG...COLD
ADVECTION TO DOMINATE TEMPERATURE TREND SO WILL GO WITH NON
DIURNAL TEMP TREND IN GRIDS AS AFTN TEMPS FALL. MOST
IMPRESSIVE...AND NOTEWORTHY FEATURE WILL BE WIND. WITH INTENSE
MID/UPR LVL JET OVHD ON SUNDAY...AND STG COLD ADVECTION THAT
RESULTS IN ADIABATIC LAPSE RATES TO 700 MB...EXPECT MIXING DOWN OF
HIGH WINDS ALOFT...WITH SFC GUSTS FQTLY REACHING 50 MPH.
THEREFORE...A WIND ADVSRY WIBIS WITH MORNING FCST PACKAGE.

GUIDANCE FAIRLY CONSISTENT IN DROPPING SHEARED H5 TROF AXIS SWD
ACROSS FA LATE SUN-SUN EVENING...RESULTING IN SOME UVM IN ASSN
WITH ARRIVAL OF CORE OF COLDEST AIR AND TIGHT CYCLC TURNING OF MID
LVL FLOW. THEREFORE WILL HAVE LO CHC POPS IN SUNDAY EVENING MOST
AREAS...WITH SOUNDINGS PLENTY COLD ENUF TO SUPPORT SNOW. NOT
LOOKING FOR ANYTHING MEASUREABLE...AND SFC TEMP NOT EXPECTED TO
DROP BLO FREEZING TIL ARND 06Z...SO THIS WONT BE SOMETHING TO
RING BELLS AND WHISTLES OVER. AREA REMAINS E OF STG CYCLONIC SHEAR
AXIS THRU MONDAY...SO EXPECT PERIODS OF CLOUDINESS AND A FEW FLRYS
AS WEAK IMPULSES ROTATE ARND PERIPHERY OF MEAN TROF.

MEAN UPR TROF DOES REMAIN PROGRESSIVE THO...AND BY TUESDAY...UPR
FLOW OVR CONUS BEGINS TO BE DOMINATED BY LARGE RIDGE OVR RCKYS.

THIS WILL SIGNAL MODERATION IN TEMPS THRU MID WEEK ALONG WITH
GENLY FAIR SKIES AS LLVL MOISTURE WILL BE BLOCKED FOR SOME TIME BY
RETREATING HI PRESSURE OVR ERN/SRN U.S.

MERZLOCK

&&

.AVIATION...

06Z TAFS...MAIN AREA OF RAIN LIFTING NORTHEAST AWAY FROM THE TAFS
EARLY THIS MORNING. STILL SOME LINGERING LIGHT SHOWERS/SPRINKLES
ACROSS PARTS OF NORTHERN IL. NOT SURE THESE WILL AMOUNT TO MUCH
BUT DECIDED TO CARRY A VCSH FOR A FEW HRS BUT THE BULK OF THE RAIN
IS OVER. CIGS ALL OVER THE PLACE ACROSS THE AREA BUT OBSERVATIONS
AND GUIDANCE TEND TO SUPPORT GENERALLY MVFR CIGS THRU MID MORNING
THEN CIGS LIFTING TO VFR BY LATE MORNING AND REMAINING VFR FOR THE
REMAINDER OF THE PERIOD. DRIER AIR SLOWLY ADVECTING ACROSS THE
AREA THIS MORNING AND NOT EXPECTING MUCH...IF ANY VIS RESTRICTION
FROM LIGHT FOG.

ONLY OTHER CONCERN THIS PERIOD WILL BE THE WINDS. WSW WINDS 10KTS
WILL CONTINUE THRU SUNRISE THEN BEGIN TO INCREASE TO 10-20KTS WITH
GUSTS TO 25KTS BY EARLY AFTERNOON. GUSTS MAY RELAX A LITTLE WITH
SUNSET BUT STILL BREEZY THRU THE END OF THE PERIOD. DIRECTION
LOOKS PRETTY STEADY...GENERALLY WSW PERHAPS TURNING MORE SOUTHWEST
THIS EVENING. CMS

&&

.MARINE...

319 AM...MAIN CONCERN REMAINS POWERFUL COLD FRONT TO MOVE ACROSS
THE WESTERN LAKES EARLY SUNDAY MORNING. AS DEEP LOW PRESSURE MOVES
ACROSS NORTHERN ONTARIO LATER TODAY AND TONIGHT...THE GRADIENT
WILL CONTINUE TO TIGHTEN...ALLOWING SOUTHWESTERLY WINDS TO
INCREASE TO 30KTS. WINDS MAY REACH GALE FORCE PRIOR TO THE ARRIVAL
OF THE COLD FRONT. VERY COLD AIR ALOFT SEEN ON MODEL SOUNDINGS
WILL MIX TO THE SFC OF THE LAKE...BRINGING DOWN WIND GUSTS 45-50
KNOTS. STRONGEST PUSH OF COLD AIR/STRONG WINDS APPEARS TO BE
ACROSS THE SOUTHERN HALF OF LAKE MICHIGAN. WIND SPEEDS/GUSTS ARE
ON THE THRESHOLD OF STORM FORCE WHICH IS 48KTS. GIVEN THE EXTENT
OF COLD AIR...IN ADDITION TO ALREADY STRONG FLOW PRIOR TO
FROPA...HAVE DECIDED TO GO WITH A STORM WARNING FOR THE SOUTHERN
HALF OF LAKE MICHIGAN...INCLUDING THE IL/IN NEARSHORE WATERS. THE
LENGTH OF TIME OF THE STORM FORCE WINDS WILL BE RATHER SHORT...
PERHAPS ONLY 6 TO 9 HRS. HAVE HOISTED THE STORM WARNING FROM 10Z
SUNDAY THRU 00Z MONDAY. EVENTUALLY...ONCE WINDS DIMINISH THE STORM
WARNING WILL NEED TO BE REPLACED BY A GALE WARNING. TO AVOID
CONFUSION WITH HEADLINES...NO RAMPING DOWN WITH A GALE WARNING
UNTIL THE STORM WARNING IS DONE.

ELSEWHERE HOISTED A GALE WARNING FOR THE NORTH HALF AND CONTINUED
THAT THRU LATE MORNING MONDAY. GALES SHOULD BE DIMINISHING BY
MIDDAY MONDAY. BUT WINDS TO 30KTS WILL BE SLOW TO DIMINISH MONDAY
NIGHT INTO TUESDAY MORNING. FOR THE NEARSHORE WATERS...SOUTHWEST
FLOW CONTINUES TO INCREASE TODAY SO HAVE MOVED UP THE START TIME
OF THE GOING SMALL CRAFT ADVISORY TO LATE THIS MORNING AND
CONTINUED THAT UNTIL THE STORM WARNING KICKS IN. CMS

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...WIND ADVISORY...ILZ003-ILZ004-ILZ005-ILZ006-ILZ008-ILZ010-ILZ011-
     ILZ012-ILZ013-ILZ014-ILZ019-ILZ020-ILZ021-ILZ022-ILZ023-
     ILZ032-ILZ033-ILZ039...7 AM SUNDAY TO 7 PM SUNDAY.

IN...WIND ADVISORY...INZ001-INZ002-INZ010-INZ011-INZ019...7 AM SUNDAY
     TO 7 PM SUNDAY.

LM...STORM WARNING...LMZ080-LMZ669-LMZ671-LMZ673-LMZ675-LMZ740-LMZ741-
     LMZ742-LMZ743-LMZ744-LMZ745-LMZ777-LMZ779-LMZ870-LMZ872-
     LMZ874-LMZ876-LMZ878...5 AM SUNDAY TO 7 PM SUNDAY.

     GALE WARNING...LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-LMZ567-
     LMZ868...3 AM SUNDAY TO 10 AM MONDAY.

     SMALL CRAFT ADVISORY...LMZ740-LMZ741-LMZ742-LMZ743-LMZ744-
     LMZ745...11 AM SATURDAY TO 5 AM SUNDAY.

&&
Hazardous weather outlook, Oct 24, 6:55 PM CDT, 9 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
655 PM CDT FRI OCT 24 2008

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
252145-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
655 PM CDT FRI OCT 24 2008 /755 PM EDT FRI OCT 24 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...TONIGHT.

ISOLATED THUNDERSTORMS ARE POSSIBLE EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

STRONG WEST WINDS ARE EXPECTED TO DEVELOP ON SUNDAY AS COLD AIR
SWEEPS ACROSS THE MIDWEST. WINDS ARE EXPECTED TO GUST TO AROUND
40 MPH BY SUNDAY AFTERNOON...AND CONTINUE INTO SUNDAY NIGHT.

ALSO...TEMPERATURES ARE FORECAST TO DROP BELOW FREEZING SUNDAY
NIGHT...AND AGAIN MONDAY NIGHT WHEN A HARD FREEZE IS POSSIBLE
AWAY FROM THE CITY OF CHICAGO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ740>745-252145-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
655 PM CDT FRI OCT 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE ILLINOIS
NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE
WATERS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

STRONG WEST WINDS...POSSIBLY TO GALE FORCE...ARE FORECAST TO
DEVELOP EARLY SUNDAY MORNING AND CONTINUE THROUGH MONDAY. THIS
SHOULD BE PRECEDED BY A SMALL CRAFT ADVISORY STARTING SATURDAY
AFTERNOON.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-252145-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TOW RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
655 PM CDT FRI OCT 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE OPEN WATERS
OF LAKE MICHIGAN.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

GALE FORCE WEST WINDS OF 45 KNOTS ARE EXPECTED TO DEVELOP BY
EARLY SUNDAY...AND CONTINUE INTO MONDAY AFTERNOON...THUS A GALE
WATCH HAS BEEN ISSUED FOR SUNDAY THROUGH MONDAY AFTERNOON.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

RLB

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 3:39 AM CDTGale WarningLOT54 hr
Oct 25, 3:39 AM CDTStorm WarningLOT39 hr

Nearby

Wind Advisories in Illinois, 2008Wind Advisories in Indiana, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.